MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC EVOLVE STEM 7.5MM +2; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

WRIGHT MEDICAL TECHNOLOGY INC EVOLVE STEM 7.5MM +2; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Model Number 496S275
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the evolve proline implant that read 7.5 but clearly larger than what the box says.
 
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please refer to h2, h3.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned for evaluation and stem diamter was found to be nonconforming to specifications.The device inspection determined the following: the stem was returned still attached to the evolve head.Attempts were made to disconnect the devices, however, they remained jammed.Digital calipers were used to measure the diamter of the stem.The stem diamter was confirmed to be 9.49mm.Based on investigation, the root cause was attributed to a manufacturing related issue.The failure was caused by an apparent mix-up during quality inspections prior to the laser marking process.A previous non-conformance has been initiated and necessary actions have been addressed in that record.
 
Event or Problem Description

Brand Name
EVOLVE STEM 7.5MM +2
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15920828
Report Number3010667733-2022-00429
Device Sequence Number4383888
Product Code KWI
UDI-Device Identifier00840420185877
UDI-Public00840420185877
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K060731
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number496S275
Device Catalogue Number496S275
Device Lot Number1704691
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer02/01/2023
02/01/2023
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date02/28/2023
02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown